Follow
janez žerovnik
janez žerovnik
Verified email at fs.uni-lj.si
Title
Cited by
Cited by
Year
Krautov strojniški priročnik
B Kraut, J Žerovnik, B Gabrovšek, J Kutin, LS Perše, M Boltežar, M Brojan, ...
Univerza v Ljubljani, Fakulteta za strojništvo, 2021
4522021
A class of modified Wiener indices
I Gutman, D Vukičević, J Žerovnik
Croatica chemica acta 77 (1-2), 103-109, 2004
752004
Bounding the probability of success of stochastic methods for global optimization
AG Ferreira, J Žerovnik
Computers & mathematics with applications 25 (10-11), 1-8, 1993
601993
Computing the diameter in multiple-loop networks
J Zerovnik, T Pisanski
Journal of algorithms 14 (2), 226-243, 1993
541993
The obnoxious center problem on weighted cactus graphs
B Zmazek, J Žerovnik
Discrete Applied Mathematics 136 (2-3), 377-386, 2004
532004
On rainbow domination numbers of graphs
Z Shao, M Liang, C Yin, X Xu, P Pavlič, J Žerovnik
Information Sciences 254, 225-234, 2014
472014
Factoring cartesian‐product graphs
W Imrich, J Žerovnik
Journal of Graph Theory 18 (6), 557-567, 1994
461994
Roman domination number of the Cartesian products of paths and cycles
P Pavlič, J Žerovnik
the electronic journal of combinatorics, P19-P19, 2012
452012
Computing the weighted Wiener and Szeged number on weighted cactus graphs in linear time
B Zmazek, J Žerovnik
Croatica Chemica Acta 76 (2), 137-143, 2003
432003
Algebraic approach to fasciagraphs and rotagraphs
S Klavžar, J Žerovnik
Discrete Applied Mathematics 68 (1-2), 93-100, 1996
421996
Fast computation of the Wiener index of fasciagraphs and rotagraphs
M Juvan, B Mohar, A Graovac, S Klavzar, J Zerovnik
Journal of Chemical Information and Computer Sciences 35 (5), 834-840, 1995
421995
Edge-contributions of some topological indices and arboreality of molecular graphs
T Pisanski, J Žerovnik
Ars Mathematica Contemporanea 2 (1), 2009
402009
Estimating the traffic on weighted cactus networks in linear time
B Zmazek, J Zerovnik
Ninth International Conference on Information Visualisation (IV'05), 536-541, 2005
402005
Recognizing Cartesian graph bundles
W Imrich, T Pisanski, J Ẑerovnik
Discrete Mathematics 167, 393-403, 1997
401997
2-local 4/3-competitive algorithm for multicoloring hexagonal graphs
P Šparl, J Žerovnik
Journal of Algorithms 55 (1), 29-41, 2005
362005
Variable Wiener indices
D Vukicevic, J Zerovnik
MATCH Commun. Math. Comput. Chem 53, 385-402, 2005
36*2005
Improved lower bound on the Shannon capacity of C7
A Vesel, J Žerovnik
Information processing letters 81 (5), 277-282, 2002
362002
Finding a five bicolouring of a triangle-free subgraph of the triangular lattice
F Havet, J Žerovnik
Discrete mathematics 244 (1-3), 103-108, 2002
332002
2-local 5/4-competitive algorithm for multicoloring triangle-free hexagonal graphs
P Šparl, J Žerovnik
Information Processing Letters 90 (5), 239-246, 2004
322004
Fault-diameter of Cartesian graph bundles
I Banič, J Žerovnik
Information processing letters 100 (2), 47-51, 2006
302006
The system can't perform the operation now. Try again later.
Articles 1–20